Title

Segmentation of individual donors to charitable organizations

SMC Author

Eric Kolhede

SMC Affiliated Work

1

Status

Faculty

School

School of Economics and Business Administration

Department

Marketing

Document Type

Article

Publication Date

2021

Publication / Conference / Sponsorship

International Review on Public and Nonprofit Marketing

Peer Reviewed

1

DOI

10.1007/s12208-021-00306-2

Volume

19

Issue

2

First Page

333

Last Page

365

Disciplines

Business | Economics | Marketing

Rights

Open access

Original Citation

Kolhede, E., & Gomez-Arias, J. T. (2021). Segmentation of individual donors to charitable organizations. International Review on Public and Nonprofit Marketing, 19(2), 333–365. https://doi.org/10.1007/s12208-021-00306-2

Share

COinS